CureZone   Log On   Join
 

Robbing me of my sanity - Facial symptoms return by ashymae ..... Mirena, Skyla IUD Forum

Date:   5/9/2011 2:25:01 PM ( 11 years ago ago)
Hits:   1,705
URL:   https://www.curezone.com/forums/fm.asp?i=1809614

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

So I am convinced this is all hormonal because I was on the up, 5 months post removal. I just came off a does of pregestrone (challenge to try to get period going) and I am 5 days off of that and today my facial symptoms are back. These include Pain behind my eyes and a feeling of tingling/almost like after you blow up a balloon on R side of face near ear and side of eye. Anyone else have this? I feel like I am either going crazy or have undiagnosed MS. I wish there was an answer
 

<< Return to the standard message view

fetched in 0.13 sec, referred by www.curezone.com/forums/fmp.asp?i=1809614